Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Should Lisinopril be discontinued when having curvature of the erect penis?

Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 6415 Questions

default
Posted on Fri, 24 Mar 2017 in Hypertension and Heart Disease
Question: I have been taking lisinopril for about a month and find that I have curvature of the erect or partially erect penis The head of the uncircumcised penis bends to the left. I have a doctor's appointment in a week's time. Should I stop taking the lisinopril now?
doctor
Answered by Dr. Ilir Sharka 9 minutes later
Brief Answer:
I would explain as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

Regarding your concern, I would explain that your symptoms do not seem to be related to any known adverse effects of lisinopril.

So, there is no reason to stop taking lisinopril.

Nevertheless, I recommend checking your potassium levels, because lisinopril can cause an increase of potassium levels.

Hope to have been helpful!

Kind regards,

Dr. Iliri


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Lisinopril

doctor1 MD

Hi, I just started taking lisinopril 9 days ago. I am on Arimidex for breast cancer, 11 months, also Intenzyme Forte (proteolytic enzyme supplement, 7 mos..) I was fine until I started lisinopril. Blurry vision, dizziness. Couan you enlighten me. Thank you

doctor1 MD

My husband blood pressure, gets very high in the mornings. He also experiences light headiness & dizziness throughout the day. He is on Lisinopril with HCTZ. He had surgery abot 4 years ago to remove a acoustic neuroma tumor that was on his hearing nerve & pressing on his brain stem. He has been suffering extreme ringing and dizziness for the past 4 years, but now the symptoms are much more severe, especially with the light head & dizzy spells & blood pressure. Help!!

doctor1 MD

I have a red patchy place on top of each foot. It looks like a mild rash, but is not raised and does not itch. It seems to have come up suddenly. I recently took 50 mg minocycline for eye infection for a duration of two weeks and am on lisinopril/hctz 20/12.5 for hypertension (for 10 years now). I am 57 yr old male, slightly overweight (6ft., 195 lbs.). What do you think of the red skin areas on the top of my feet?

doctor1 MD

can Levothyroxine, lisinopril,donepezil, meloxicam, tylenol, metoprolol tartrate, Lorazepam and pantoprazole be crushed? My 90 year old grandmother has been having trouble swallowing her meds so I thought I would see about crushing them and putting them in some yogart.

doctor1 MD

I take medication and cannot take pills so I cruch them and put them in water and wait til they dissolve then drink it my medication list is metoprolol tartrate 50 mg I daily.i also take metformin hcl 1000 mg 1/2 tablet twice a day lisinopril 10...

doctor1 MD

My 74 year old mother has afib, which she was diagnosed with 2 to 3 years ago. She was cardioverted and placed on flecanide. Few months later had another afib episode and cardioverted again. Then, few months later decided to have the cardiac...

doctor1 MD

Is there any negative drug interaction between motrine and either chlorthalidone , carvedilol or lisinopril? I was told Advil can not be used with any of the 3. What about motrine?